# SDR CALA2024112001213

- Difficulty date: November 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N27273
- Make and model: Boeing 737-8
- Aircraft serial: 67528
- Aircraft time: 7,691 hours, 2,704 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SMOKE IN COCKPIT AND CABIN AREA WITH AN ACRID SMELL WITH VISIBLE SMOKE THE THROUGHOUT COCKPIT AND CABIN PERFORMED CONDITIONAL CHECK REF AMM  05-51-56-200-801. PER TOMC WE REPLACED RECIRC FILTERS. ALSO, REF FIM 21-00 TASK 830, PARAGRAPH Q. PARTS USED:  29-2124-3-0006,QTY :1 NO ODOR OR ACRID SMELLS AFTER FILTER CHANGE. FOR CLARIFICATION: PERFORMED CONDITIONAL CHECK REF AMM 05-51-56-200-801. USED FIM REF. 21-30 TASK 830.  COULD NOT DUPLICATE SMOKE OR SMELL. PER TOMC WE REPLACED RECIRC FILTERS AS A PRECAUTION REF AMM 21-25-01-400-801. CONTINUED WITH FIM 21-30 TASK 830, WE PERFORMED ENGINE RUNS AND PACK BURN OUT, INSPECTED APU COMPARTMENT AND AVIONICS COMPARTMENT. NO EVIDENCE OF SMOKE OR ODOR.
